# SDR CA110413011

- Difficulty date: March 29, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A66
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) LOW OIL PRESSURE/IFSD DURING CRUISE, THE CREW RECEIVED A LOW OIL PRESSURE WARNING AND LOW TORQUE INDICATIONS.  THE ENGINE WAS SHUTDOWN AND AN UNEVENTFUL SINGLE ENGINE LANDING WAS MADE AT DESTINATION.  POST FLIGHT INSPECTION FOUND HEAVY METAL CONTAMINATION OF THE CHIP DETECTORS AND INABILITY TO ROTATE THE PROPELLER. THE ENGINE WILL BE REMOVED AND FORWARDED FOR REPAIRS.
